# SDR AALA201901299019

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 20,498 hours, 8,184 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT HAND AFT DOOR CUTOUT GIRT BAR ATTACH ANGLE AT FR 66 AND S23R. REPAIRED GIRT BAR ATTACH ANGLE PER SRM 53-41-14-300-001 FIGURE 20101 PRINCIPLE 11.
